journal6 ›› 2006, Vol. 27 ›› Issue (1): 32-38.

• Mathematics • Previous Articles     Next Articles

Existence and Globally Exponential Stability of Periodic Solutions for Neural Networks with Delays


  1. (College of Mathematics and Computer Science,Jishou University,Jishou 416000,Hunan China)
  • Online:2006-01-25 Published:2012-09-16
  • About author:JIANG Li-qun(1976-),female,was born in Yongzhou City,Hunan Province,lecturer of College of Mathematics and Computer Science,Jishou University;research area is discrete dynamic system.
  • Supported by:

    The Scientific Research Plan Item of Hunan Provincial Department of Education (04C491)

Abstract: The sufficient conditions ensuring existence and globally exponential stability of periodic solutions for neural networks with delays are obtained by using coincide degree,M-matrix theory and Liapunov function method.

Key words: neural network, periodic solutions, globally exponential stability, M-matrix

WeChat e-book chaoxing Mobile QQ